# SDR FDEA202503090349

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER O/B HINGE ARM LWR SURFACE, CENTER O/B HINGE ARM INSIDE &   OUTSIDE SURFACES FOUND DELAMINATION. SIZE: (1)25MM*25MM, DEPTH: 2.10MM (2)15MM*15MM,   DEPTH: 0.83MM (3)20MM*15MM, DEPTH: 1.57MM COMPLIED WITH EA: 6-5750-T0369910 A P2. TITLE: WING - FLIGHT SURFACES - LH #5 SPOILER   CENTER HINGE ARM LOWER AND OUTSIDE SURFACES DELAMINATION. REPAIRED THE LH WING #5   SPOILER CENTER O/B HINGE ARM LWR SURFACE, CENTER O/B HINGE ARM INSIDE & OUTSIDE   SURFACES DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 57506041 FOR WORK DETAILS.
